Alert archive / Texas / River Flood Warnings in 2011

River Flood Warning 2, NWS Fort Worth, TX

May 2, 2011Dallas County, Texas

NWS Fort Worth, TX issued this river flood warning at May 2, 2011, 7:45 AM CDT for Dallas County, Texas. It took effect at May 2, 2011, 9:52 AM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
May 2, 2011, 7:45 AM CDT (12:45 UTC)
In effect from
May 2, 2011, 9:52 AM CDT
Expired
May 2, 2011, 2:13 PM CDT
In force
4 hr
Issued by
NWS Fort Worth, TX
Flood severity
Minor

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 12:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White Rock Creek at Dallas (DWRT2). The gauge peaked at 84.48 ft at May 2, 2011, 12:00 PM CDT.

actionminormoderate7075808505/0205/03
Action stage
78 ft
Minor stage
84 ft
Moderate stage
88 ft
Major stage
90 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08057200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

053 
WGUS44 KFWD 021245
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
745 AM CDT MON MAY 2 2011

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREAS IN TEXAS...

  WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING DALLAS COUNTY
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC113-030045-
/O.NEW.KFWD.FL.W.0002.110502T1452Z-110503T0314Z/
/DWRT2.1.ER.110502T1452Z.110502T1500Z.110502T1514Z.NO/
745 AM CDT MON MAY 2 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE ROCK CREEK AT GREENVILLE AVE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0715 AM MONDAY THE STAGE WAS 80.03 FEET. 
* FLOOD STAGE IS 84.0 FEET. 
* MINOR FLOODING IS FORECAST 
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE AND CREST 
  BETWEEN 84 AND 85 FEET MONDAY MORNING. THE RIVER SHOULD FALL BELOW
  FLOOD STAGE MIDDAY MONDAY.
* AT 84 FEET MINOR FLOODING WILL OCCUR NEAR THE CREEK. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 84.2 FEET ON NOV 23 2004.

&&

                     FLD       OBSERVED           FORECAST 6 AM     
LOCATION             STG    STG  DAY  TIME    TUE   WED   THU   FRI

HEADWATER FORECASTS
  WHITE ROCK CREEK    84   80.0  MON 07 AM   71.0                  

$$
2 follow-up statements
353 
WGUS84 KFWD 021642
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
1142 AM CDT MON MAY 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREA IN TEXAS...
 
  WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING DALLAS COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC113-030442-
/O.EXT.KFWD.FL.W.0002.000000T0000Z-110503T0837Z/
/DWRT2.1.ER.110502T1543Z.110502T1900Z.110502T2037Z.NO/
1142 AM CDT MON MAY 2 2011

THE FLOOD WARNING CONTINUES FOR
  WHITE ROCK CREEK AT GREENVILLE AVE.
* AT 1115 AM MONDAY THE STAGE WAS 84.40 FEET. 
* FLOOD STAGE IS 84 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST BETWEEN 85 AND
  86 FEET EARLY MONDAY AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD 
  STAGE BY LATE MONDAY AFTERNOON.
* AT 84 FEET MINOR FLOODING WILL OCCUR NEAR THE CREEK. 

&&

                     FLD       OBSERVED           FORECAST 6 AM     
LOCATION             STG    STG  DAY  TIME    TUE   WED   THU   FRI

HEADWATER FORECASTS
  WHITE ROCK CREEK    84   84.4  MON 11 AM   71.2                  

$$
886 
WGUS84 KFWD 021913
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
213 PM CDT MON MAY 2 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREA IN TEXAS...
 
  WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING DALLAS COUNTY
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC113-021943-
/O.CAN.KFWD.FL.W.0002.000000T0000Z-110503T0837Z/
/DWRT2.1.ER.110502T1543Z.110502T1630Z.110502T1754Z.NO/
213 PM CDT MON MAY 2 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE.
* AT 0115 PM MONDAY THE STAGE WAS 83.73 FEET. 
* FLOOD STAGE IS 84 FEET. 
* FELL BELOW FLOOD STAGE AT 1 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 75 FEET BY EARLY
  MONDAY EVENING.

&&

                     FLD       OBSERVED           FORECAST 6 AM     
LOCATION             STG    STG  DAY  TIME    TUE   WED   THU   FRI

HEADWATER FORECASTS
  WHITE ROCK CREEK    84   83.7  MON 01 PM   71.1                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 2, 6:13 AM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, May 2, 6:13 AM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
613 AM CDT MON MAY 2 2011

.AVIATION...
LARGE AREA OF LIGHT TO MODERATE RAIN WITH EMBEDDED THUNDERSTORMS
CONTINUES TO MOVE OVER NORTH TEXAS. RAIN HAS STAYED AWAY FROM
WACO THUS FAR...BUT IT SHOULD MOVE IN WITHIN THE NEXT FEW HOURS.
LIGHTNING HAS FADED OVER THE PAST TWO HOURS ACROSS THE METRO...AS
MID-LEVEL LAPSE RATES DIMINISH. THUS...WILL START THE METRO TAFS
AS -RA VCTS UNTIL 15Z AND THEN TRANSITION TO ALL RAIN. INSTABILITY
IS A BIT HIGHER FURTHER SOUTH AND WILL KEEP VCTS MENTIONED IN
TAFACT THROUGH THE EARLY AFTERNOON. CIGS HAVE BEEN FLIRTING WITH
IFR IN THE METRO AND WILL TEMPO IFR CIGS UNTIL 15Z. IFR CIGS ARE
FORECASTED TO PREVAIL AT WACO FOR MUCH OF THE DAY. PRECIP WILL END
AT THE TAF SITES AROUND 23Z OR 6 PM WITH IMPROVING CIGS SHORTLY
THEREAFTER AS DRIER AIR MOVES INTO THE REGION.

85/NH

&&

.PREV DISCUSSION... /ISSUED 411 AM CDT MON MAY 2 2011/
A COLD FRONT SWEPT THROUGH THE SOUTHEASTERN PART OF NORTH TEXAS
BEFORE SUNSET SUNDAY. NUMEROUS SHOWERS AND THUNDERSTORMS
CONTINUED OVERNIGHT TO THE NORTH OF THE FRONT IN AN AREA OF
STRONG INSENTROPIC UPGLIDE. THESE STORMS WERE PRODIGIOUS
PRODUCERS OF HAIL EARLIER TONIGHT...BUT THE WEATHER THREAT IS
SHIFTING TO LOCALLY HEAVY RAIN. CONSIDERED ISSUING A FLASH FLOOD
WATCH ACROSS THE AREA NORTH AND NORTHEAST OF THE METROPLEX...BUT
DECIDED TO JUST KEEP A MENTION OF LOCALLY HEAVY RAIN ACROSS THE
CENTRAL AND EASTERN ZONES. THIS IS ALSO BEING MENTIONED IN THE
HAZARDOUS WEATHER OUTLOOK. SOME MARGINALLY SEVERE HAIL IS
POSSIBLE THIS MORNING ACROSS THE SOUTHEASTERN THIRD OF NORTH
TEXAS. THE RAIN SHOULD END FROM WEST TO EAST LATE THIS AFTERNOON
AND THIS EVENING AS THE UPPER TROUGH MOVES EASTWARD. DRY WEATHER
IS THEN EXPECTED FOR TUESDAY THROUGH NEXT SUNDAY. MUCH COOLER
THAN SEASONAL NORMAL TEMPERATURES WILL OCCUR THROUGH WEDNESDAY
MORNING. AFTERWARD...TEMPERATURES WILL MODERATE...WITH ABOVE
NORMAL TEMPERATURES EXPECTED FRIDAY THROUGH THE WEEKEND.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  54  43  71  48  79 / 100  20   0   0   5
WACO, TX              55  40  71  44  79 /  80  20   0   0   5
PARIS, TX             53  41  67  44  76 / 100  40   5   0   5
DENTON, TX            53  39  71  43  78 / 100  20   0   0   5
MCKINNEY, TX          53  36  68  42  75 / 100  20   0   0   5
DALLAS, TX            54  43  70  50  78 / 100  20   0   0   5
TERRELL, TX           54  39  67  45  77 / 100  20   0   0   5
CORSICANA, TX         55  43  68  47  76 /  90  20   0   0   5
TEMPLE, TX            56  40  69  44  77 /  70  20   0   0   5
MINERAL WELLS, TX     54  36  70  42  77 /  80  20   0   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

85/
Hazardous weather outlook, May 2, 3:58 AM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
358 AM CDT MON MAY 2 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
358 AM CDT MON MAY 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS MUCH OF
NORTH TEXAS TODAY...WITH THE HIGHEST CHANCES NORTH OF A KILLEEN TO
ATHENS LINE. LOCALLY HEAVY RAINFALL WILL BE THE MAIN HAZARD AND
THIS MAY LEAD TO MINOR FLOODING OF LOW-LYING ROADWAYS AND CREEKS.

SOME OF THE STORMS MAY CONTAIN SMALL HAIL...ESPECIALLY BEFORE
7AM...WHEN INSTABILITY LEVELS WILL BE HIGHEST.

THUNDERSTORM CHANCES WILL END THIS EVENING AND OVERNIGHT FROM WEST
TO EAST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED ACROSS NORTH
TEXAS...MAINLY IN THE EARLY MORNING HOURS.

85/NH

In the hours before

Special weather statement, May 2, 4:02 AM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 AM CDT MON MAY 2 2011

TXZ144-020930-
BOSQUE TX-
402 AM CDT MON MAY 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BOSQUE COUNTY

AT 402 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF CLIFTON...MOVING NORTHEAST
AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON AND MERIDIAN.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3200 9761 3183 9732 3163 9763 3167 9766
      3171 9769 3169 9772 3175 9779
TIME...MOT...LOC 0902Z 223DEG 23KT 3175 9765
Special weather statement, May 2, 4:32 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
432 AM CDT MON MAY 2 2011

TXZ145-021000-
HILL TX-
432 AM CDT MON MAY 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  HILL COUNTY

AT 432 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES WEST OF HILLSBORO...MOVING NORTHEAST AT
45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CARL'S CORNER...COVINGTON...
HILLSBORO...ITASCA AND WHITNEY.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3208 9747 3227 9712 3227 9710 3220 9703
      3208 9695 3207 9693 3208 9691 3185 9730
TIME...MOT...LOC 0932Z 242DEG 40KT 3199 9731
Special weather statement, May 2, 5:02 AM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
502 AM CDT MON MAY 2 2011

TXZ144-157-021030-
BOSQUE TX-CORYELL TX-
502 AM CDT MON MAY 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL BOSQUE COUNTY
  NORTH CENTRAL CORYELL COUNTY

AT 502 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF GATESVILLE...MOVING NORTHEAST AT
25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GATESVILLE AND VALLEY MILLS.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL AND
PEA-SIZED HAIL CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3156 9791 3164 9784 3168 9776 3170 9778
      3174 9774 3181 9763 3167 9746 3159 9760
      3154 9757 3153 9757 3141 9779
TIME...MOT...LOC 1002Z 238DEG 23KT 3154 9774
Special weather statement, May 2, 5:47 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
547 AM CDT MON MAY 2 2011

TXZ134-145-021115-
ELLIS TX-HILL TX-
547 AM CDT MON MAY 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL ELLIS COUNTY
  CENTRAL HILL COUNTY

AT 546 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF HILLSBORO...MOVING NORTHEAST
AT 55 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BYNUM...CARL'S CORNER...
HILLSBORO AND ITALY.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL AND
PEA-SIZED HAIL CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3223 9672 3211 9685 3209 9690 3207 9689
      3192 9704 3185 9719 3191 9729 3223 9706
TIME...MOT...LOC 1046Z 227DEG 48KT 3194 9717
Local storm report, May 2, 6:03 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
603 AM CDT MON MAY 02 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 AM     LIGHTNING        LITTLE ELM              33.15N  96.97W
05/02/2011                   DENTON             TX   FIRE DEPT/RESCUE

            LIGHTNING STRUCK A CHURCH NEAR ELDORADO AND CRESTLAKE.
            CHURCH IS CURRENTLY ON FIRE.
Local storm report, May 2, 7:29 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED LOCATION
NATIONAL WEATHER SERVICE FORT WORTH TX
729 AM CDT MON MAY 02 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             GRAND PRARIE            32.75N  96.98W
05/02/2011  E2.00 INCH       DALLAS             TX   PUBLIC

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:03 PM CDTAreal Flood AdvisoryFWDDenton3 hr
May 1, 10:08 PM CDTSpecial Weather StatementFWDCollin37 min
May 1, 10:18 PM CDTSpecial Weather StatementFWDTarrant27 min
May 1, 10:36 PM CDTSpecial Weather StatementFWDHood, Johnson, Somervell54 min
May 1, 10:39 PM CDTAreal Flood AdvisoryFWDCollin3 hr
May 1, 10:43 PM CDTAreal Flood AdvisoryFWDFannin3 hr
May 1, 11:02 PM CDTSpecial Weather StatementFWDCollin58 min
May 1, 11:24 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant66 min
May 2, 12:04 AM CDTSpecial Weather StatementFWDEastland26 min
May 2, 12:06 AM CDTSpecial Weather StatementFWDErath24 min
May 2, 12:15 AM CDTSevere Thunderstorm WarningFWDEastland, Palo Pinto, Stephens60 min
May 2, 12:23 AM CDTSpecial Weather StatementFWDHamilton22 min
May 2, 12:27 AM CDTSevere Thunderstorm WarningFWDDallas, Tarrant47 min
May 2, 12:32 AM CDTSevere Thunderstorm WarningFWDErath, Hood43 min
May 2, 12:35 AM CDTSevere Thunderstorm WarningFWDBosque, Hamilton55 min
May 2, 12:42 AM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker48 min
May 2, 12:49 AM CDTSevere Thunderstorm WarningFWDEastland20 min
May 2, 1:03 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant57 min
May 2, 1:11 AM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto, Stephens64 min
May 2, 1:15 AM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas54 min
May 2, 1:22 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath53 min
May 2, 1:30 AM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt60 min
May 2, 1:36 AM CDTSevere Thunderstorm WarningFWDComanche, Erath, Hood, Somervell54 min
May 2, 1:47 AM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Lampasas, Mills58 min
May 2, 1:53 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Rockwall67 min
May 2, 2:06 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Tarrant, Wise54 min
May 2, 2:27 AM CDTSevere Thunderstorm WarningFWDComanche, Erath33 min
May 2, 3:28 AM CDTSpecial Weather StatementFWDBosque32 min
May 2, 3:55 AM CDTSpecial Weather StatementFWDHamilton35 min
May 2, 4:02 AM CDTSpecial Weather StatementFWDBosque28 min
May 2, 4:32 AM CDTSpecial Weather StatementFWDHill28 min
May 2, 5:02 AM CDTSpecial Weather StatementFWDCoryell28 min
May 2, 5:47 AM CDTSpecial Weather StatementFWDHill28 min
May 2, 9:20 AM CDTAreal Flood AdvisoryFWDCollin, Cooke, Dallas, Denton, Fannin, Grayson and 1 more3 hr
May 2, 12:14 PM CDTAreal Flood AdvisoryFWDCollin, Cooke, Dallas, Denton, Fannin, Grayson and 1 more2 hr
May 2, 12:40 PM CDTRiver Flood WarningFWDCollin26 hr
May 2, 2:17 PM CDTAreal Flood AdvisoryFWDCollin, Dallas, Delta, Denton, Fannin, Grayson and 5 more4 hr
May 2, 3:15 PM CDTRiver Flood WarningFWDDallas29 hr

Nearby

River Flood Warnings in Texas, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.